REPRODUCING KERNEL FUNCTIONS FOR DIFFERENCE EQUATIONS


AKGÜL A., İNÇ M., Karatas E.

DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S, vol.8, no.6, pp.1055-1064, 2015 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 6
  • Publication Date: 2015
  • Doi Number: 10.3934/dcdss.2015.8.1055
  • Journal Name: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1055-1064

Abstract

In this work, some new reproducing kernel functions for difference equations are found. Reproducing kernel functions have not been obtained for difference equations until now. We need these functions to solve difference equations with the reproducing kernel method. Therefore, these functions are very considerable functions.